# SDR DALA1301210177

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 102,816 hours, 15,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERNAL EMERGENCY ILLUMINATION LIGHT IS INOPERATIVE.  MX REPLACED THE BATTERY CHARGER AND CLEANED CORROSION ON LIGHT ASSY.  SYS OPS IS NORMAL.
